The central limit theorem for stochastic integrals with respect to Lévy processes

Gine, Evarist, Giné, Evarist, Marcus, Michael B. . The Annals of Probability 1983. 11 :58-77

Locate this article in:

Bibtex

@article{CIS-49199,
  Author = {Gine, Evarist and Giné, Evarist and Marcus, Michael B.},
  Title = {The central limit theorem for stochastic integrals with respect to Lévy processes},
  Journal = {The Annals of Probability},
  Volume = {11},
  Year = {1983},
  Pages = {58--77},
  Keywords = {}
}

Similar articles